Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ramzey

I have an idea

Recommended Posts

As you may well know, aspirin is actually salicylic acid. The active ingredient in most acne washes/toners, it is an anti-inflammatory/exfoliant.

I have read about aspirin masks on these boards and on the net for facial acne, however this isnt practical for body acne as the area is too large.

So I have an idea for a cheap toner:

1- 9 parts water, 1 part ACV (Or any vinegar, the little bit of vinegar will bring the ph of the solution down to 3-4, which is what our skin likes and the optimum PH for the salicylic acid (aspirin) to do its job)

2- DISPERSIBLE aspirin, must be dispersible otherwise it wont disolve. Now here is the part which is up for debate, how many aspirins to put in?? Well, being as dispersible aspirin is dirt cheap (16p for a pack of 16 in the UK!!) you could just put all 16 into the bottle. This part will need some experimentation, 16 may be too much, could cause irritiation, then again it may turn this into a super exfoliant/spot killer, who knows.

So what do you guys think? Its absolutely dirt cheap and should in theory work, or at least help due to the anti inflamatory and exfoliant properties of the aspririn.

I will be doing this in a couple of weeks, I have just blasted my skin with 10% BP to get rid of hyperpigmentation. Once my skin has recovered I will give this a try, Ill probably use an old toner bottle (Clean and clear blackhead cleanser, 200ml bottle) and fill it up with water, little bit of ACV and just use a whole pack of aspirin (16) in it. May need to adjust the aspirin down, but will see if it iritates first.

If anyone else wants to give this a try post back.

Link to comment
Share on other sites

Just a quick correction, aspirin is not salicylic acid. Aspirin is actually acetylsalicylic acid, which is similar but not identical to SA.

Link to comment
Share on other sites

I tried this before and i feel that it also serves as an astringent too as my face feels tightened. But i can't stand the medicated smell though and since have stopped using it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×